Let be the solution of the nonlinear elliptic system
where is a bounded domain with a piecewise smooth boundary (e.g., is a polyhedron). It is assumed that a mixed boundary value condition is given. Global regularity results in Sobolev and in Nikolskii spaces are proven, in particular -regularity of .
Cite this article
Carsten Ebmeyer, Mixed Boundary Value Problems for Nonlinear Elliptic Systems in n-Dimensional Lipschitzian Domains. Z. Anal. Anwend. 18 (1999), no. 3, pp. 539–555DOI 10.4171/ZAA/897